Dynamical Systems with a Continuum of Randomly Matched Agents

Alós-Ferrer, C. (1999) Dynamical Systems with a Continuum of Randomly Matched Agents. Journal of Economic Theory, 86 (2). pp. 245-267. ISSN 0022-0531

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
?? economics and econometrics ??
ID Code:
221620
Deposited By:
Deposited On:
24 Jun 2024 08:45
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2024 01:20